ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Об асимптотических свойствах мероморфных функций

Аветисян, Р. А. and Аракелян, Н. У. and Гончар, А. А. (1989) Об асимптотических свойствах мероморфных функций. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 24 (3). pp. 207-225. ISSN 00002-3043

[img]
Preview
PDF
Download (2781Kb) | Preview
    Item Type: Article
    Additional Information: Մերոմորֆ ֆունկցիաների ասիմպտոտիկական հատկությունների մասին։ On asymptotic properties of meromorphic functions.
    Uncontrolled Keywords: Ավետիսյան Ռ. Ա., Առաքելյան Ն. Հ., Գոնչար Ա. Ա., Avetisian R. A., Arakelian N. U., Gonchar A. A.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 27 Nov 2012 14:23
    Last Modified: 30 Jan 2013 13:28
    URI: http://mathematics.asj-oa.am/id/eprint/1195

    Actions (login required)

    View Item